# SDR REXA2019102301557

- Difficulty date: October 12, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 28,690 hours, 20,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Part number: 500151
- Condition: Missing
- Location: Rail
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: MISSING FITTING ATTACHED TO FWD RIGHT RAIL AND MISSING BOLTS OF HIS FITTING AT FWD BAGGAGE BAY. (CCD)                   
"
"NEW FITTING FWD RIGHT IN RAILAT FWD BAGGAGE BAY WILL BE INSTALLED UNDER CARD 900-53-900-125 STEP 29.                                        
"
